MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 10 mm, 30°, autoclavable; Laparoscope, Gynecologic

Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 10 mm, 30°, autoclavable; Laparoscope, Gynecologic
Model Number WA50042A
Medical Device Problem Codes Crack (1135); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported poor image quality involving an olympus laparoscope, gynecologic.Additionally, during the initial evaluation of the device, a green image and a cracked cover glass in the insertion section were observed.There was no patient injury reported.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation regarding the allegation, the cause was a broken video cable.For the cracked cover glass in the insertion section, the cause was traced to a component failure without any design or manufacturing issues.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
Video telescope "ENDOEYE HD II", 10 mm, 30°, autoclavable
Common Device Name
Laparoscope, Gynecologic
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50944764
Report Number9610773-2026-06439
Device Sequence Number9552407
Product Code HET
UDI-Device Identifier04042761074971
UDI-Public04042761074971
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50042A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown